MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036101450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned.
 
Event or Problem Description
It was reported that during the procedure, resistance was encountered when advancing the subject coil and the coil became stretched inside the microcatheter shaft.The subject coil was pulled back with a gooseneck snare.Another coil was used to complete the procedure.There were no clinical consequences reported due to this event.
 
Additional Manufacturer Narrative
The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, visual, dimensional and functional testing could not be performed.In case of this complaint, the additional information provided by the customer indicated that no damage was noted to the coil prior to use and the target coil was prepared as per direction for use (dfu).While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, an assignable cause of undeterminable was assigned to the as reported issues.
 
Event or Problem Description

Brand Name
TARGET XL 360 STANDARD 14MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8801912
Report Number3008881809-2019-00211
Device Sequence Number13533160
Product Code HCG
UDI-Device Identifier04546540711298
UDI-Public04546540711298
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberM0036101450
Device Lot Number19577691
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date08/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A GOOSENECK SNARE (UNKNOWN MANUFACTURER); A GOOSENECK SNARE (UNKNOWN MANUFACTURER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR